MathSciNet Relay Station
MathSciNet bibliographic data
MR2824730 (2012d:35397) 35R11 (26A33 35A01 45K05 49J21)
Wang, JinRong; Zhou, Yong; Wei, Wei; Xu, Honglei Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls. Comput. Math. Appl. 62 (2011), no. 3, 1427–1441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement